Alert archive / Nebraska / Tornado Warnings in 2022
Tornado Warning 1, NWS Hastings, NE
NWS Hastings, NE issued this tornado warning at Apr 29, 2022, 4:57 PM CDT for Harlan County, Nebraska; Phillips County, Kansas. It was in force for 22 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 29, 2022, 4:57 PM CDT (21:57 UTC)
- Expired
- Apr 29, 2022, 5:19 PM CDT
- In force
- 22 min
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
- Tornado
- Observed
- Hail
- 1.75 in
Counties Phillips County, KS, Harlan County, NE
The radar
The Grand Island radar (KUEX), 99 km from the middle of the area, began a volume at 21:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 29, 5:12 PM CDT | HAIL 1.5 | 6 Sse Stamford, NE | SOCIAL MEDIA PHOTO. TIME ESTIMATED FROM RADAR. |
| Apr 29, 5:15 PM CDT | TORNADO | 2 Sw Orleans, NE | REPORT OF A BRIEF TORNADO, FOLLOWED BY SUPPORTING PHOTO VIA FACEBOOK. LOCATION ESTIMATED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 29, 2:15 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 10.0 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 104 J/kg
- Mixed-layer CIN
- -153 J/kg
- Mixed-layer LCL
- 549 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 135 m²/s²
- 0-3 km storm-relative helicity
- 207 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.1
The text
As transmitted.
404
WFUS53 KGID 292157
TORGID
KSC147-NEC083-292230-
/O.NEW.KGID.TO.W.0001.220429T2157Z-220429T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Hastings NE
457 PM CDT Fri Apr 29 2022
The National Weather Service in Hastings has issued a
* Tornado Warning for...
Northwestern Phillips County in north central Kansas...
Southwestern Harlan County in south central Nebraska...
* Until 530 PM CDT.
* At 457 PM CDT, a confirmed tornado was located near Stamford, or 22
miles northeast of Norton, moving east at 15 mph.
HAZARD...Damaging tornado and golf ball size hail.
SOURCE...Broadcast media confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic thunderstorm will remain over mainly rural areas of
northwestern Phillips and southwestern Harlan Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 4012 9962 4012 9939 3995 9945 4002 9963
4010 9963
TIME...MOT...LOC 2157Z 278DEG 13KT 4007 9959
TORNADO...OBSERVED
MAX HAIL SIZE...1.75 IN
$$
Billings Wright2 follow-up statements
874
WWUS53 KGID 292208
SVSGID
Severe Weather Statement
National Weather Service Hastings NE
508 PM CDT Fri Apr 29 2022
KSC147-NEC083-292230-
/O.CON.KGID.TO.W.0001.000000T0000Z-220429T2230Z/
Phillips KS-Harlan NE-
508 PM CDT Fri Apr 29 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR
NORTHWESTERN PHILLIPS AND SOUTHWESTERN HARLAN COUNTIES...
At 508 PM CDT, a confirmed tornado was located near Long Island, or
19 miles northwest of Phillipsburg, moving southeast at 20 mph.
HAZARD...Damaging tornado and golf ball size hail.
SOURCE...Weather spotters confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
northwestern Phillips and southwestern Harlan Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 4012 9939 3995 9945 4002 9963 4012 9962
TIME...MOT...LOC 2208Z 295DEG 15KT 3999 9952
TORNADO...OBSERVED
MAX HAIL SIZE...1.75 IN
$$
Billings Wright929
WWUS53 KGID 292219
SVSGID
Severe Weather Statement
National Weather Service Hastings NE
519 PM CDT Fri Apr 29 2022
KSC147-NEC083-292229-
/O.CAN.KGID.TO.W.0001.000000T0000Z-220429T2230Z/
Phillips KS-Harlan NE-
519 PM CDT Fri Apr 29 2022
...THE TORNADO WARNING FOR NORTHWESTERN PHILLIPS AND SOUTHWESTERN
HARLAN COUNTIES IS CANCELLED...
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area. However
small hail, gusty winds and heavy rain are still possible with this
thunderstorm.
A Tornado Watch remains in effect until 900 PM CDT for north central
Kansas...and south central Nebraska.
Remember, a Severe Thunderstorm Warning still remains in effect for
until 6:00 PM.
LAT...LON 4012 9939 3995 9945 4002 9963 4012 9962
TIME...MOT...LOC 2217Z 278DEG 13KT 3998 9947
$$
Billings WrightWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this tornado warning went out at Apr 29, 2:00 PM CDT, 2 hours 57 minutes earlier.
Area forecast discussion, Apr 29, 2:00 PM CDT, 2 hours 57 minutes before
AREA FORECAST DISCUSSION
National Weather Service Hastings NE
200 PM CDT Fri Apr 29 2022
.DISCUSSION...(Today through Thursday)
Issued at 328 AM CDT Fri Apr 29 2022
Showers and thunderstorms continue to move northeast across the
area early this morning. Stratus is developing behind the storms
and this is expected to continue as the storms continue northeast.
If winds were to become light enough, there is the potential for
patchy fog especially where it has rained, but as winds are not
currently forecast to be quite light enough, have left it out of
the forecast. I still wanted to mention it, though.
We also may see some very brief near-critical to critical fire
weather conditions across our Kansas counties as drier air moves
in ahead of the cold front. This may not materialize with the rain
moving across many of our Kansas counties this morning, however.
A strong negatively tilted trough will move across the central
Plains today. There will be plenty of moisture with dewpoints in
the 50s and 60s across the area, instability with MUCAPE values
over 2000 J/kg over western portions of the CWA and potentially
in the 3000-3500 J/kg range over central and eastern portions of
the CWA. Supercell thunderstorms are expected to develop mid-
afternoon, with forecast soundings indicating very large hail
expected to be the biggest threat. Additionally, a few tornadoes
are possible with these storms...really, anywhere they develop
this afternoon has a chance, but the greatest concern for any
stronger tornado will likely be north and east of the low pressure
center where helicity, CAPE, and dewpoints are going to be the
greatest. Right now, that looks to be approximately from the tri-
cities area in Nebraska north and east within the Hastings
forecast area. The time frame for the severe threat is expected to
be from mid- afternoon through late evening before heading east
out of our forecast area.
After the cold front moves through, winds will switch to the
northwest and increase late Friday night into Saturday. The
strongest winds will likely occur late Saturday morning to
Saturday evening, when gusts will likely approach or exceed 60
mph, especially along and west of Highway 281. Because of this,
we have upgraded the High Wind Watch to a High Wind Warning.
Next week looks cooler with potentially several period of rain
chances, and models are becoming more consistent with this trend.
&&
.AVIATION...(For the 18Z KGRI/KEAR TAFS through 18Z Saturday)
Issued at 1253 PM CDT Fri Apr 29 2022
Main issues include a dynamic system moving through the area today
that may produce some severe thunderstorms. Damaging wind gusts
and large hail are possible. An isolated tornado is not out of the
question, but starting to look a bit more likely just to the south
near the state line. Wind will eventually shift to the northwest
toward 00Z behind a cold front with strong and gusty winds
expected. Ceilings will eventually lower behind the front into the
lower MVFR/IFR range. Models have been rather consistent with this
scenario. Wind direction may be the toughest to pinpoint for the
first 9 hours of the forecast as the surface low tracks northeast,
just south of the terminals.
&&
.GID WATCHES/WARNINGS/ADVISORIES...
NE...High Wind Warning from 7 AM Saturday to 1 AM CDT Sunday for
NEZ039-040-046-047-060>062-072>075-082>085.
KS...High Wind Warning from 7 AM Saturday to 1 AM CDT Sunday for
KSZ005-006-017-018.
&&
DISCUSSION...Hickford
AVIATION...HeinleinHazardous weather outlook, Apr 29, 8:21 AM CDT, 8 hours 36 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Hastings NE 821 AM CDT Fri Apr 29 2022 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 301200- Phillips-Smith-Jewell-Rooks-Osborne-Mitchell-Valley-Greeley-Nance- Sherman-Howard-Merrick-Polk-Dawson-Buffalo-Hall-Hamilton-York- Gosper-Phelps-Kearney-Adams-Clay-Fillmore-Furnas-Harlan-Franklin- Webster-Nuckolls-Thayer- 821 AM CDT Fri Apr 29 2022 This Hazardous Weather Outlook is for south central Nebraska and portions of north central Kansas. .DAY ONE...Today and Tonight. Severe weather is expected across much of south central Nebraska and north central Kansas late this afternoon and evening. Portions of the area are included in a moderate risk for severe weather with much of the rest of the area in an enhanced risk. Most of the storm activity will occur between 3 PM and 11 PM. The main hazard will be damaging wind gusts over 75 mph and large hail in excess of 2 inches in diameter. Tornadoes are also possible, especially between 5 PM and 8 PM. All of the storms will generally move from southwest to northeast at speeds of 40 mph or greater. There is also a risk of isolated flooding, especially for areas which received significant rainfall Thursday night. In addition on Friday afternoon, the combination of gusty winds and low relative humidity may lead to near-critical to briefly critical fire danger for much of north central Kansas. Finally, as thunderstorms exit the area, strong northwest winds will enter the outlook area late Friday night into Saturday. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Strong northwest winds will overtake the entire outlook area late Friday night into especially Saturday daytime. Sustained speeds of 30 to 40 MPH appear likely Saturday, accompanied by gusts of 50 to 60 MPH. A few gusts may be even stronger. A High Wind Warning is in effect during the daytime and evening hours Saturday for counties along and west of Highway 281, which stand the best chance of seeing gusts around 60 MPH or greater. Additional chances for thunderstorms enter the picture Sunday night, Monday, and again Wednesday. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report any possible instances of large hail, strong thunderstorm winds or localized flooding that might occur overnight. && More information may be obtained at the following web page: https://www.weather.gov/hastings
In the hours before
Local storm report, Apr 29, 4:04 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
404 PM CDT FRI APR 29 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0401 PM HAIL 4 S ARAPAHOE 40.25N 99.90W
04/29/2022 E2.00 INCH FURNAS NE PUBLIC
HAIL STILL FALLING AT ARAPAHOE GOLF COURSE.
GOLF BALLS WITH A FEW EGGS (SIZED) MIXED IN.
&&Local storm report, Apr 29, 4:17 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
417 PM CDT FRI APR 29 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND GST 2 NW GOTHENBURG 40.95N 100.19W
04/29/2022 M50 MPH DAWSON NE MESONET
NEBRASKA MESONET SITE.
&&
PFANNKUCHLocal storm report, Apr 29, 4:25 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
425 PM CDT FRI APR 29 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM HAIL 4 WNW BEAVER CITY 40.15N 99.89W
04/29/2022 E1.75 INCH FURNAS NE PUBLIC
PEA TO GOLF BALL SIZE HAIL STARTED AT
405...A FEW SMALL STONES STILL FALLING NOW.
&&
PFANNKUCHLocal storm report, Apr 29, 4:32 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
432 PM CDT FRI APR 29 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0413 PM TSTM WND GST 1 NNE COZAD 40.87N 99.98W
04/29/2022 M51 MPH DAWSON NE MESONET
&&
PFANNKUCHSpecial weather statement, Apr 29, 4:46 PM CDT, 11 minutes before
Special Weather Statement
National Weather Service Hastings NE
446 PM CDT Fri Apr 29 2022
NEZ039-046-292200-
Valley NE-Sherman NE-
446 PM CDT Fri Apr 29 2022
...Strong thunderstorms will impact portions of Valley and western
Sherman Counties after 500 PM CDT...
At 443 PM CDT, Doppler radar was tracking severe thunderstorms along
a line extending from 8 miles southwest of Taylor to near Weissert
to 6 miles south of Berwyn. Movement was east at 30 mph.
HAZARD...Wind gusts of 60 mph and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Strong thunderstorms will be near...
Arcadia and Ord around 515 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 900 PM CDT for central
Nebraska.
&&
LAT...LON 4174 9892 4145 9886 4112 9888 4115 9921
4174 9921
TIME...MOT...LOC 2143Z 269DEG 26KT 4170 9951 4149 9941 4126 9950
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
ThiesLocal storm report, Apr 29, 4:55 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
455 PM CDT FRI APR 29 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM HAIL BEAVER CITY 40.14N 99.83W
04/29/2022 E1.75 INCH FURNAS NE PUBLIC
PING PONG TO GOLF BALL SIZE HAIL AT
DISPATCH.
&&
PFANNKUCHThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 7:07 PM CDT | Severe Thunderstorm Warning | GID | Greeley, Howard | 38 min |
| Apr 28, 7:13 PM CDT | Severe Thunderstorm Warning | GID | Harlan | 47 min |
| Apr 28, 7:19 PM CDT | Special Weather Statement | GID | Sherman | 26 min |
| Apr 28, 7:35 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Greeley, Hall, Howard, Merrick, Nance and 1 more | 40 min |
| Apr 28, 7:55 PM CDT | Special Weather Statement | GID | Merrick, Nance | 35 min |
| Apr 28, 8:14 PM CDT | Special Weather Statement | GID | Howard, Merrick, Nance | 46 min |
| Apr 28, 8:29 PM CDT | Severe Thunderstorm Warning | GID | Howard, Sherman | 36 min |
| Apr 28, 8:52 PM CDT | Special Weather Statement | GID | Furnas | 23 min |
| Apr 28, 9:01 PM CDT | Special Weather Statement | GID | Howard, Merrick, Polk | 29 min |
| Apr 28, 9:16 PM CDT | Special Weather Statement | GID | Furnas | 29 min |
| Apr 28, 9:27 PM CDT | Special Weather Statement | GID | Merrick, Polk | 33 min |
| Apr 28, 9:44 PM CDT | Special Weather Statement | GID | Furnas | 31 min |
| Apr 28, 9:59 PM CDT | Areal Flood Advisory | GID | Harlan | 6 hr |
| Apr 28, 10:00 PM CDT | Special Weather Statement | GID | Hamilton, York | 30 min |
| Apr 28, 10:30 PM CDT | Special Weather Statement | GID | Furnas | 45 min |
| Apr 28, 10:32 PM CDT | Special Weather Statement | GID | York | 43 min |
| Apr 28, 10:37 PM CDT | Severe Thunderstorm Warning | GID | Furnas, Harlan | 38 min |
| Apr 28, 10:52 PM CDT | Special Weather Statement | GID | York | 38 min |
| Apr 28, 11:12 PM CDT | Severe Thunderstorm Warning | GID | Furnas, Gosper, Harlan, Phelps | 48 min |
| Apr 28, 11:56 PM CDT | Severe Thunderstorm Warning | GID | Furnas, Gosper | 49 min |
| Apr 29, 12:09 AM CDT | Areal Flood Advisory | GID | Furnas | 8 hr |
| Apr 29, 12:42 AM CDT | Severe Thunderstorm Warning | GID | Furnas, Gosper | 33 min |
| Apr 29, 1:15 AM CDT | Special Weather Statement | GID | Gosper | 30 min |
| Apr 29, 2:46 AM CDT | High Wind Warning | GID | Adams, Buffalo, Clay, Dawson, Fillmore, Franklin and 18 more | 42 hr |
| Apr 29, 3:16 AM CDT | Special Weather Statement | GID | Harlan | 29 min |
| Apr 29, 3:40 AM CDT | Special Weather Statement | GID | Harlan | 50 min |
| Apr 29, 3:43 AM CDT | Special Weather Statement | GID | Nuckolls, Webster | 47 min |
| Apr 29, 9:02 AM CDT | Special Weather Statement | GID | Valley | 43 min |
| Apr 29, 9:33 AM CDT | Special Weather Statement | GID | Valley | 42 min |
| Apr 29, 3:27 PM CDT | Severe Thunderstorm Warning | GID | Furnas, Gosper | 48 min |
| Apr 29, 4:08 PM CDT | Severe Thunderstorm Warning | GID | Furnas | 52 min |
| Apr 29, 4:09 PM CDT | Severe Thunderstorm Warning | GID | Furnas, Gosper | 51 min |
| Apr 29, 4:18 PM CDT | Severe Thunderstorm Warning | GID | Dawson, Gosper, Phelps | 42 min |
| Apr 29, 4:41 PM CDT | Severe Thunderstorm Warning | GID | Furnas, Harlan | 49 min |
| Apr 29, 4:46 PM CDT | Special Weather Statement | GID | Sherman, Valley | 14 min |
| Apr 29, 5:00 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Dawson, Furnas, Gosper, Harlan, Phelps | 30 min |
| Apr 29, 5:03 PM CDT | Severe Thunderstorm Warning | GID | Sherman, Valley | 42 min |
| Apr 29, 5:08 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Kearney, Phelps | 52 min |
| Apr 29, 5:10 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Kearney | 50 min |
| Apr 29, 5:17 PM CDT | Severe Thunderstorm Warning | GID | Franklin, Harlan | 43 min |
| Apr 29, 5:26 PM CDT | Tornado Warning | GID | Franklin, Kearney | 34 min |
| Apr 29, 5:32 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Hall, Howard, Sherman | 28 min |
| Apr 29, 5:37 PM CDT | Severe Thunderstorm Warning | GID | Franklin, Harlan, Kearney, Phelps | 38 min |
| Apr 29, 5:38 PM CDT | Areal Flood Advisory | GID | Buffalo | 112 min |
| Apr 29, 5:46 PM CDT | Special Weather Statement | GID | Greeley, Howard, Nance | 44 min |
| Apr 29, 5:48 PM CDT | Severe Thunderstorm Warning | GID | Adams, Buffalo, Hall, Howard, Kearney, Sherman | 42 min |
| Apr 29, 5:54 PM CDT | Severe Thunderstorm Warning | GID | Adams, Franklin, Harlan, Kearney, Phelps, Webster | 51 min |
| Apr 29, 6:06 PM CDT | Severe Thunderstorm Warning | GID | Clay, Fillmore, Nuckolls | 39 min |
| Apr 29, 6:06 PM CDT | Severe Thunderstorm Warning | GID | Fillmore, Nuckolls, Thayer | 39 min |
| Apr 29, 6:21 PM CDT | Severe Thunderstorm Warning | GID | Adams, Clay, Fillmore, Hall, Hamilton, Merrick and 3 more | 54 min |
| Apr 29, 6:42 PM CDT | Severe Thunderstorm Warning | GID | Hamilton, Howard, Merrick, Nance, Polk | 33 min |
| Apr 29, 6:43 PM CDT | Severe Thunderstorm Warning | GID | Nuckolls, Thayer, Webster | 32 min |
| Apr 29, 6:44 PM CDT | Tornado Warning | GID | Hamilton, Merrick, Polk, York | 31 min |
| Apr 29, 6:55 PM CDT | Tornado Warning | GID | Merrick, Nance, Polk | 35 min |
| Apr 28, 7:59 PM CDT | Severe Thunderstorm Warning | GID | Phillips, Smith | 46 min |
| Apr 28, 8:30 PM CDT | Areal Flood Advisory | GID | Phillips | 4 hr |
| Apr 28, 8:44 PM CDT | Severe Thunderstorm Warning | GID | Phillips, Smith | 46 min |
| Apr 28, 9:30 PM CDT | Severe Thunderstorm Warning | GID | Phillips | 45 min |
| Apr 28, 9:41 PM CDT | Flash Flood Warning | GID | Phillips | 6 hr |
| Apr 28, 10:08 PM CDT | Severe Thunderstorm Warning | GID | Phillips | 40 min |
| Apr 29, 12:28 AM CDT | Areal Flood Warning | GID | Phillips | 12 hr |
| Apr 29, 2:16 AM CDT | Special Weather Statement | GID | Phillips | 29 min |
| Apr 29, 2:41 AM CDT | Severe Thunderstorm Warning | GID | Phillips | 34 min |
| Apr 29, 2:42 AM CDT | Special Weather Statement | GID | Mitchell, Osborne | 33 min |
| Apr 29, 3:14 AM CDT | Severe Thunderstorm Warning | GID | Jewell, Mitchell, Osborne | 31 min |
| Apr 29, 5:12 PM CDT | Special Weather Statement | GID | Osborne, Rooks | 33 min |
| Apr 29, 6:12 PM CDT | Severe Thunderstorm Warning | GID | Rooks | 14 min |
| Apr 29, 6:28 PM CDT | Special Weather Statement | GID | Phillips | 47 min |
Nearby
Tornado Warnings in Nebraska, 2022Tornado Warnings in Kansas, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.